# SDR COMA0660238

- Difficulty date: March 10, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 18,897 hours, 17,497 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 6233M30A
- Part serial: 12117
- Condition: Faulty
- Location: Lt Engine
- Part time: 18,046 hours, 16,925 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5199 - EN ROUTE GSO-LGA THE LEFT ENGINE N1 FLUCTUATED FROM 1.8, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE ENGINE ACCELEROMETER.
